# SDR USAA991426

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 345-324
- Part time: 23,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION FOUND A 4 INCH BY 6 INCH AREA OF CORROSION LBL 30 TO LBL 32 AT FS 345 TO FS 324 TRANSITIONAL ANGLE, CORROSION LEVEL 1.
